Discussion in 'Men's General Hair Loss Discussions' started by Tristan Crawford, Jul 21, 2017.
i could Pm pics if you delete them after
But i am afraid of the verdict ( even if i know the damn truth ) !
the thing is I have no baseline pics , i just have pics after two years on fina ( 18 month on 1 mg and 6 month on 5 mg ) , and 10 month on minoxidil on hairline at that time . and this is mostly video
And i don't know how to blurry my face
but trust me bro , i don't have perfect hair like @davesmith420 .
At the beginning this was some BDD , but now the hairloss is f*****g real ( reaching Norwood 3 ) , even my derm is quite shocked by the path my hair is going
When i first started I couldnt really get an erection for about a week or so.. and i also stopped for a week to fill the script and accidentally took two pills in like 8 hours and i couldnt get an erection the next day but besides that none!
Well i guess minus the hair shedding
But to be honest that could just be me exaggerating things
My hair does seem thinner but who knows!
Im extremely happy so far! And my hair is already alot thicker!
Twice a day every single day!
sometimes i forget but its whatever
I was using the foam but am trying the liquid now and it seems to be better for getting it in my actual hairline area
And here are images of everything pulled back!
Let me know your thoughts!
Also, feel free to PM me or anything if anyone has any questions they are uncomfortable answering.. Remember im a medical student so I will help with whatever i can
For someone who is losing hair and soo afraid about propecia... What's your advice???
Listen take my medical advice. The drug inhibits receptors, they show results. You see any negative sides, you stop the drug, the drug action stops, body returns to normal.
If you are worried and have the money to sustain treatment I personally 100% recommend you to start. It'll help your confidence and actually yield results.
I'm glad it's working out for you.
So update! Im shedding a sh*t load right now! Ive been on it for about 7 months... Any advice?
I assume this is normal, as I've seen many posts about a shed around now.
Continue and monitor over next couple months. No sides at all? You look good, man, got the hair, good face, maybe buff up a bit and cycle through all the girls at the U. Best of Luck!
Shouldn't have started minoxidil with finasteride, minoxidil can cause a lot of shedding, now we don't know if its minoxidil or finasteride that's causing the shed
Do you think you developed fully?
How old are you now? And did it worked for you?
Sorry for bothering, I've been thinking of taking it but i was afraid about "not developing fully" thing
I’ve got a girlfriend and IMO I’m pretty decent body wise
What do you say is better? Dutasteride??
quite homo pics bro ^^
And no to everyone no sides that still remain all I had are gone
Just this recent shed
Honestly I’m not too worried why would I have regressed... my hair is clearly just in a growing stage and that’s why it fell out
Lol he said to get more buff and cycle through girls at college